Liste des publications du Dr MAHAMAN KABIR Mahaman

jeudi 5 septembre 2013
par webmaster

1. M. N. Hounkonnou and M. M. Kabir, Hasagawa- Mima – Charney- Obukhov equation : symmetry reductions and solutions, International Journal of Contemporary Mathematical Sciences, Volume 3, 2008, no. 3, pages 145 – 157

2. M. N. Hounkonnou and M. K. Mahaman, Analytical solutions of a generalized reaction diffusion equation, Proceedings of the Fourth International Conference on Contemporary Problems in Mathematical Physics, Eds Jan Govaerts et al (World Scientific, Singapore), 2006, pages 255 -261

3. M. N. Hounkonnou and M. K. Mahaman, Diffusion equation modeling a brain cancer treatment : Nonclassical symmetries and direct reductions, Proceedings of the Fifth International Conference on Contemporary Problems in Mathematical Physics, 2006

4. M. N. Hounkonnou and M. K. Mahaman, Some exact solutions of a nonlinear Boussinesq system of equations, International Journal of Pure and Applied Mathematics, . 45, no. 1, 2008, pages 45 – 65.

5. M. N. Hounkonnou and M. K. Mahaman, Symmetry, integrability and solutions of the Kawahara equation, SUT Journal of Mathematics, Vol. 44, no. 1, 2008, pages 39-53.


Navigation

Articles de la rubrique